Academic Journals Database
Disseminating quality controlled scientific knowledge

Left Noetherian rings with differentially trivial proper quotient rings

ADD TO MY LIST
 
Author(s): Artemovych O.D.

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 1;
Issue: 1;
Start page: 4;
Date: 2009;
Original page

ABSTRACT
We characterize left Noetherian rings with differentially trivial proper quotient rings
Save time & money - Smart Internet Solutions      Why do you need a reservation system?